Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 1, Number 2

All articles in this issue are freely accessible.

Forced vibrations of systems with nonlinear restoring force
K. O. Friedrichs and J. J. Stoker.
Quart. Appl. Math. 1 (1943), 97-115
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 8292
On the deflection of anisotropic thin plates
Vladimir Morkovin.
Quart. Appl. Math. 1 (1943), 116-129
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 8978
Symmetrical Joukowsky airfoils in shear flow
Hsue-Shen Tsien.
Quart. Appl. Math. 1 (1943), 130-148
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 8537
On the discontinuous flow around an airfoil with flap
P. W. Ketchum.
Quart. Appl. Math. 1 (1943), 149-167
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 10091
On a class of differential equations in mechanics of continua
Lipman Bers and Abe Gelbart.
Quart. Appl. Math. 1 (1943), 168-188
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 8556

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website